Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Acne since a long time, relieved for a short time with Iret. Is this medicine ineffective for long period of time?

Hello- I need to consult regarding the acne problem. I am facing the acne problem since a long time. Last year in april 2011, I started its treatment also and I felt the difference. But the same problem has started again now. I was prescribed the Iret capsules. Is this medicine not effective for a long period of time. Do I need to consult a doctor again. Please advise. Thanks!
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, thanks for your query.
Acne starts during adolescence due to hormonal changes, wherein androgens produced stimulate oil glands to produce more of oil or sebum, which clogs the pores leading to acne.
We have no permanent cure for acne however, it can be controlled by medication as and when needed.
Last year you took iret capsules and you got good result.
The effect of iret (isotretinoin) lasts as long as it is being administered, though it may take about 6 months to be completely eliminated from body.

Since you are redeveloping acne you need to consult a doctor again for proper examination and treatment accordingly.

Hope this solves your query.
Feel free to ask any doubts.
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor